# SDR MALA976292

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233CH
- Make and model: Saab 340B
- Aircraft serial: 233
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Row 3
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT PANEL ABOVE SEATS 3 C AND D CAME LOOSE ON TAKEOFF AND LANDING.  MAINTENANCE RESECURED PANEL.
